Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Methylphenidate Sedation, Worsening Depression? Christ_empowered

Posted by MuseMemento on April 7, 2014, at 10:46:03

In reply to Re: Methylphenidate Sedation, Worsening Depression?, posted by Christ_empowered on April 7, 2014, at 7:45:05

I'm not sure if I'm responding to the abilify but I don't think it's causing the sedation. I'd been on it a full month before the methylphenidate with no such problems.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:MuseMemento thread:1063766
URL: http://www.dr-bob.org/babble/20140328/msgs/1063802.html